# SDR MALA040946

- Difficulty date: December 11, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: ELB149
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N ELB149 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE DEEP CYCLED & PASSES CMM CHECKS, RETURNED TO SERVICE 12/20/2004.
